# SDR IPXA2015082592703

- Difficulty date: August 12, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N169UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,213 hours, 6,871 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960105203
- Part serial: NSN
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10YR,  INBD FLAP, THREE DENTS ON T/E SECTION LWR SKIN LOCATED 3.8" TO 8.6" FROM REAR SPAR AND APPROXIMATELY 1.0" FROM OTBD SIDE OF RIB 10A REQUIRES REPAIR ACCOMPLISHED SREO A300-5750-58468-A.
